Some higher-dimensional vacuum solutions


Creative Commons License

Gurses M., Karasu A.

CLASSICAL AND QUANTUM GRAVITY, vol.18, no.3, pp.509-516, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 3
  • Publication Date: 2001
  • Doi Number: 10.1088/0264-9381/18/3/310
  • Title of Journal : CLASSICAL AND QUANTUM GRAVITY
  • Page Numbers: pp.509-516

Abstract

We study an even-dimensional manifold with a pseudo-Riemannian metric with arbitrary signature and arbitrary dimensions. We consider the Ricci flat equations and present a procedure to construct solutions to some higher(even-) dimensional Ricci flat field equations from the four-dimensional Ricci flat metrics. When the four-dimensional Ricci flat geometry corresponds to a colliding gravitational vacuum spacetime our approach provides an exact solution to the vacuum Einstein field equations for colliding gravitational plane waves in an (arbitrary) even-dimensional spacetime. We give explicitly higher-dimensional Szekeres metrics and study their singularity behaviour.